# SDR I7LA0002746

- Difficulty date: September 5, 2004
- Submitted: September 29, 2004
- Operation: Air carrier
- Aircraft: N901HC
- Make and model: Agusta A109K2
- Aircraft serial: 10033
- Aircraft time: 3,519 hours
- Engine: Tmeca ARRIEL1
- System (JASC): 6420 · Tail Rotor Head
- Part: Trunnion
- Part number: 109013105115
- Part serial: J39608
- Condition: Overheated
- Location: Tail Rotor
- Part time: 6 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEPT 5, 2004.  AIRCRAFT TT: 3518.7  UPON 25 HOUR INSPECTION, TAIL ROTOR TRUNION ENAMEL PAINT DISCOLORED.  SIGNS OF EXCESSIVE HEAT.
